MAUDE Adverse Event Report: ICU MEDICAL INC. ONCOLOGY KIT W/SPINNING SPIROS

ICU MEDICAL INC. ONCOLOGY KIT W/SPINNING SPIROS
Model Number CH3581
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot review: a review of lot# 3456323 showed (b)(4) units manufactured, tested, inspected and released in may 2017 citing no exception documents.Receiving inspection: received one (1) used ch3581, oncology kit w/spinning spiros®, c-clip, red cap; lot# 3456323.One (1) new ch3581, oncology kit w/spinning spiros®, c-clip, red cap; lot# 3456323.One (1) new ch3581, oncology kit w/spinning spiros®, c-clip, red cap; lot# 3374555.One (1) new smartsite infusion set (carefusion).The as received one ch3581 sample was primed and spinning feature wasn't activated.Functional testing: each of the returned ch3581 spinning spiros were connected to the new smartsite infusion pump set (10015645).The connection, residual, and disconnect torque values were measured and met product specification.Qe analysis summary: the ch3581 spinning spiros were all returned without the spin features activated.Each of the ch3581 spinning spiros were securely connected to the smartsite infusion pump set (b)(4) male luer when the spin feature was activated during connection.All spiros met product specification and did not disconnect when attached.Icu medical will monitor and trend.
 
Event or Problem Description
Complaint received regarding one ch3581.Report states: chemo leak happened between primary tubing and spiros.No adverse patient consequences reported.

Brand Name
ONCOLOGY KIT W/SPINNING SPIROS
Common Device Name
ONCOLOGY KIT W/SPINNING SPIROS
Manufacturer (Section D)
ICU MEDICAL INC.
4455 atherton dr.
salt lake city UT 84123
MDR Report Key6794442
Report Number2025816-2017-00189
Device Sequence Number120861
Product Code FPA
UDI-Device Identifier00887709079243
UDI-Public887709079243
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date05/01/2022
Device Model NumberCH3581
Device Catalogue NumberCH3581
Device Lot Number3456323
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2017
Initial Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR
Patient Weight70